SUDAGRIP ANTIGRIPAL X 100 CAPSULES
$40.00
Out of stock
Description
FORMULA
Ingredient Name | Quantity |
---|---|
Chlorpheniramine Maleate | 2.00MG |
Phenylephrine HCL | 5.00MG |
Acetaminophen | 325.00MG |
Amantadine | 50.00MG |
INDICATIONS
Relieves body pain, reduces fever, alleviates nasal congestion, and acts as an anti-allergic.
CONTRAINDICATIONS
Hypersensitivity to the components of the formula.
FREE SHIPPING ALL OVER THE US!
REVIEWS
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.